MathSciNet Relay Station
MathSciNet bibliographic data
MR1272561 (95g:46103) 46L05
Bédos, Erik On filtrations for $C\sp *$-algebras. Houston J. Math. 20 (1994), no. 1, 63–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement